# SDR HEEA955384

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 4580
- Condition: Failed
- Location: Landing Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB BURNT. REPLACED LANDING LIGHT BULB DUE TO BEING BURNT.
